# SDR 9719949603

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND LEFT AND RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHTS AND AISLE LIGHT AT FS 617 INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
